|Testosterone Gel and Side Effects
Jun 24, 2009
My doctor recently put me on Testim to combat a very low testosterone level. Was diagnosed in 1990. (1) How can I slowly come off the Testim without going through "withdrawals"? (2) Should I stop taking it? (3) Does the Testim lead to panic attacks? I have had quite a few P.A.'s in the past 2-3 weeks and it is interferring with my life. I have also been on B-12 for low energy and am getting back to the gym so the Testim and B-12 have considerably made a noticable difference in my muscular appearance (although not steroidal in comparison).
| Response from Dr. Henry
Good question. One problem with the widespread use of testosterone replacement therapy is that the underlying deficiency still exists when the testosterone supplement is stopped and the deficiency may be worse due to suppression by the supplement. Good data is lacking in this area despite the widespread use of testosterone. Data is also lacking on risks for heart disease and prostate cancer when used long term in large populations of patients. For patients deciding to stop testosterone I have had many who stopped cold turkey who did fine but I often taper the dose over 2-4 weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Red Spots A Sign Of Acute HIV Infection?
- Odds Of Infection Blowjob From A Prostitute
- Groin Pain After Giving A Bj Worried I Have HIV
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Swollen Glands After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.